# SDR REXA2020042300523

- Difficulty date: March 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 349 TO FS= 485, 9RBL/LBL ] [FS485 TO FS581 9RBL][ FS= 661+32 TO FS= 847+8.40, 9LBL/9RBL ] ALSO [27LBL FS954 TO FS 985 AND 9LBL FS977 TO FS 985] AT PAX CABIN. (CPAX) (TCI: 53-20-243)                              
FLOOR SEAT RAILS IN SECTIONS [ FS= 349 TO FS= 485, 9RBL/LBL ] [FS485 TO FS581 9RBL][ FS= 661+32 TO FS= 847+8.40, 9LBL/ 9RBL ] ALSO [27LBL FS954 TO FS 985 AND 9LBL FS977 TO FS 985] AT PAX CABIN. WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12.
